Leg Cramps (Thread 183056)

7 Replies Updated



Conversation Starter

rae Says:


My Dr. has put me on benazapril/amlodipine for high blood pressure. I get terrible leg cramps in the night, and have to get up and walk around to relieve them. Is this unusual? I am taking a potassium tablet, which Dr. is aware of.


Showing Replies 1 - 7 of 7 RSS Feed


Page of 1     Sorted By:
1
kenneth Says:

I too have been getting leg cramps and was not sure why, thanks for the post Rae.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
rae Says:

I've had this happen every time my Dr. gives me a diuretic.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
kenneth Says:

I'm going to have to ask my Dr. about that, once again I thank you for sharing.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Verwon Says:

Diuretics can cause this, they can cause dehydration as well as low potassium, both of which can cause leg cramps.

Please talk to your doctor about this.

REPLYSHAREREPORT
Was this helpful?     0     0  
5
rae Says:

Doctor knows about it, but she's not the one getting up in the middle of the night, is she?

REPLYSHAREREPORT
Was this helpful?     0     0  
6
myra brackins Says:

Whenever I get leg cramps, I add more potassium. I take a teaspoon of Morton Lite Salt or put it on some celery or in some grapefruit juice. Maybe it will work for you, too. Possibly switch to Morton lite salt and add bananas to your diet.
I'll have to do more research on the drug side effects, however the comments suggest it is a possible side effect. You might be able to compensate.

REPLYSHAREREPORT
Was this helpful?     0     0  
7
Sidney Says:
via mobile

I take torsemide tab & always get leg cramps the next morning. With 20 mg the cramps are more severe than with 10mg. I'm not dehydrated bcuz I take adequate fluids the day b4 when I've taken the torsemide. I may have gotten too much salt hidden in foods. When I cook I'm careful the amount of Sodium I'm using? Have checked the other meds I take w/Torsemide & that isn't a problem. Funny but the left leg is worse than the right. Ha!

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

leg cramps - is it a side effect from metformin
Can metformin cause a charley horse in the legs? I started metformin 500mg 9 days ago and starting on the 8th day I bega... 1 reply
leg cramps
I have been taking simvastatin for 2 months. My legs and feet cramp terrible. Does anyone else have this problem? If so ... 1 reply
leg muscle cramps, palpitations
i was perscribe nitrofurantoin for two and a half weeks. During all this period i suffered of leg muscle cramps, nausia,... 3 replies
leg muscle cramps
I used Progesterone for 2 months and developed leg cramps shortly after using. They only got worse so I was told to disc... 1 reply
Severe Leg Cramps at night
I don't know what to do for this problem I need medical advise I can not stop tle leg cramps at night? Please advice... 2 replies
Severe leg cramps
My 78'year old dad just started taking candesartan and has experienced severe leg cramps. His,Doctor,just switched h... 1 reply
severe leg and foot cramps
I take Altosec, Pharmapress, Crestor - can any of these drugs cause severe cramps on long term use? ## There's a pos... 1 reply
Antihistamine leg cramps
My doctor has tried me on two different antihistamines now, Loratadine and Cetirizine. Both give me cramps. I have no de... 3 replies
Fast Relief of Leg Cramps and Sever Charlie Horses
I have use Myoflex for over 15 years and now I understand it has been discontinued. Can anyone tell me where I can still... 5 replies


Post a Reply

No registration is needed.
Simply fill out the form below.

 *
Please be detailed.

 *
You may use your first name, or for more privacy, make up a nickname.


 
Optional. Always hidden. This allows us to notify you when a reply is posted here.





4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. Site content is Copyright © 2005-2018 MedsChat.com and is protected under U.S. and International Copyright laws. All Rights Reserved. This page was last updated on 12 January 2018.

We are committed to your privacy.

Copyright © 2005-2018 All Rights Reserved. MedsChat® and The People's Medicine Community® are registered trademarks of Limelight Innovations L.L.C.